# SDR UALA2012101906000

- Difficulty date: October 19, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 56,655 hours, 6,627 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CARGO LOADER REPORTED AFT CARGO DOOR WILL NOT OPEN ELECTRICALLY WHILE MASTER LATCH LOCK IS RELEASED, DOOR JUST MOVES A LITTLE BIT THEN STOPS.  UNABLE TO CLOSE AFT CARGO DOOR MANUALLY.  NEED 180-9387 CARGO DOOR LOWER TORQUE TUBE ACTUATOR, NIS AT SFO.  WHILE TROUBLESHOOTING CARGO DOOR NR 1 PYLON STARTED LEAKING STEADY STREAM OF HYDRAULIC FLUID.
